Asymptotic Mercerian theorems involving slowly varying functions
Matematički vesnik, Tome 25 (1973) no. 1, p. 331
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
26A12
@article{MV_1973_25_1_a42,
author = {S. Aljan\v{c}i\'c},
title = {Asymptotic {Mercerian} theorems involving slowly varying functions},
journal = {Matemati\v{c}ki vesnik},
pages = {331 },
year = {1973},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1973_25_1_a42/}
}
S. Aljančić. Asymptotic Mercerian theorems involving slowly varying functions. Matematički vesnik, Tome 25 (1973) no. 1, p. 331 . http://geodesic.mathdoc.fr/item/MV_1973_25_1_a42/